Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 23, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Feb 27, 2012, 4:38 AM EST. It took effect at Feb 27, 2012, 7:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2012, 4:38 AM EST (09:38 UTC)
- In effect from
- Feb 27, 2012, 7:00 AM EST
- Expired
- Feb 27, 2012, 10:21 PM EST
- In force
- 15 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
999 WHUS73 KIWX 270938 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 438 AM EST MON FEB 27 2012 LMZ046-271745- /O.NEW.KIWX.SC.Y.0023.120227T1200Z-120227T2300Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 438 AM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: BUILDING TO BETWEEN 3 AND 6 FEET BY LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-271745- /O.NEW.KIWX.SC.Y.0023.120227T1200Z-120228T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI- 438 AM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS TODAY...WITH GUSTS TO 30 KNOTS. NORTHWEST AT 10 TO 15 KNOTS TONIGHT. * WAVES: BUILDING TO BETWEEN 4 AND 7 FEET BY LATE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
322 WHUS73 KIWX 271528 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1028 AM EST MON FEB 27 2012 LMZ046-272300- /O.CON.KIWX.SC.Y.0023.000000T0000Z-120227T2300Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 1028 AM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS BECOMING NORTHWEST 10 TO 15 KNOTS THIS EVENING. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-272330- /O.CON.KIWX.SC.Y.0023.000000T0000Z-120228T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI- 1028 AM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: WEST 15 TO 25 KNOTS BECOMING NORTHWEST 10 TO 15 KNOTS THIS EVENING. GUSTS TO 30 KNOTS IN THE AFTERNOON. * WAVES: 5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
723 WHUS73 KIWX 272132 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 432 PM EST MON FEB 27 2012 LMZ046-272300- /O.CON.KIWX.SC.Y.0023.000000T0000Z-120227T2300Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 432 PM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS: NORTHWEST 10 TO 15 KNOTS DIMINISHING TO 5 TO 10 KNOTS LATE EVENING. * WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-280400- /O.CON.KIWX.SC.Y.0023.000000T0000Z-120228T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI- 432 PM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: NORTHWEST 10 TO 15 KNOTS DIMINISHING TO 5 TO 10 KNOTS LATE EVENING. * WAVES: 4 TO 7 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
071 WHUS73 KIWX 272322 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 622 PM EST MON FEB 27 2012 LMZ046-280400- /O.EXP.KIWX.SC.Y.0023.000000T0000Z-120227T2300Z/ /O.NEW.KIWX.SC.Y.0024.120227T2322Z-120228T0400Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 622 PM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: NORTHWEST 10 TO 15 KNOTS DIMINISHING TO 5 TO 10 KNOTS LATE EVENING. * WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ043-280400- /O.CON.KIWX.SC.Y.0023.000000T0000Z-120228T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI- 622 PM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: NORTHWEST 10 TO 15 KNOTS DIMINISHING TO 5 TO 10 KNOTS LATE EVENING. * WAVES: 4 TO 7 FEET SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
070 WHUS73 KIWX 280321 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1021 PM EST MON FEB 27 2012 LMZ043-280430- /O.CAN.KIWX.SC.Y.0023.000000T0000Z-120228T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI- 1021 PM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ046-280430- /O.CAN.KIWX.SC.Y.0024.000000T0000Z-120228T0400Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 1021 PM EST MON FEB 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 4:15 AM EST, 23 minutes earlier.
Area forecast discussion, Feb 27, 4:15 AM EST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 415 AM EST MON FEB 27 2012 .SHORT TERM... / TODAY THROUGH TUESDAY NIGHT / A WEAKENING/SHEARING SHORTWAVE AND ATTENDANT SFC REFLECTION WILL PROPAGATE EASTWARD FROM THE NORTHERN GREAT LAKES THIS MORNING TO FAR SOUTHERN QUEBEC BY EARLY THIS EVENING. ITS ASSOCIATED SFC COLD FRONT NOW JUST INTO WESTERN PORTIONS OF THE FA AS OF 08Z WILL CLEAR NORTHEAST INDIANA AND NW OHIO BETWEEN NOW AND MID MORNING. THIS WILL BE A DRY FRONTAL PASSAGE WITH NOTHING MORE THAN A BROKEN CLOUD DECK NEAR 8 KFT ACCOMPANYING THE FRONT. LINGERING MODEST PRESSURE GRADIENT AND DEEPER MIXING TO NEAR 875 HPA TODAY WILL SUPPORT ANOTHER BREEZY DAY WITH GUSTS OF 25-30 KNOTS POSSIBLE BY MIDDAY. WEAK CYCLONIC FLOW COMBINED WITH JUST ENOUGH SHALLOW MOISTURE FLUX OFF THE LAKE WILL LIKELY ALLOW A SCT/BKN STRATOCUMULUS DECK TO EXPAND ACROSS NORTHERN AREAS TODAY...WITH THE ONLY CHANGE TO SKY COVER TODAY BEING TO DELAY THE TIMING OF THIS EXPANSION PER HRRR/SATELLITE TRENDS. GIVEN THIS SLIGHTLY SLOWER SOLUTION AND DEEPER MIXING DID RAISE HIGHS A FEW DEGREES. WINDS WILL BECOME LIGHT AND VARIABLE TONIGHT AS A SFC RIDGE BRIEFLY BUILDS INTO THE AREA. ATTENTION THEN TURNS TO A SHORTWAVE NOW JUST OFF THE CALIFORNIA COAST THIS MORNING. MODELS HAVE BEEN VERY CONSISTENT IN PIVOTING THIS FEATURE INTO THE ROCKIES BY TUESDAY...EVENTUALLY CLOSING OFF A MID LEVEL CIRCULATION NEAR THE MN/IA BORDER BY 12Z WEDNESDAY. THE IMPRESSIVE 200 METER PLUS HEIGHTS FALLS IN THIS AREA WILL NO DOUBT RESULT IN A STRONG LOW LEVEL RESPONSE...WITH ISENTROPIC UPGLIDE RAMPING UP LOCALLY AHEAD OF THE SYSTEM WARM FRONT. THIS SHOULD BRING AN EXPANDING AREA OF PCPN INTO THE FA BY TUESDAY NIGHT...WITH MOST OF THE DAY TUESDAY FEATURING JUST AN INCREASE IN MID/HIGH LEVEL CLOUDS. THE TREND IN 18/00Z GUIDANCE WAS TO SLOW THE TIMING A BIT SO DID CUT DOWN ON POPS A FROM 00-06Z WED...ESPECIALLY NORTHEAST...WITH A SOLID SHIELD OF RAIN MOVING INTO THE ENTIRE AREA OVERNIGHT. GFS/NAM SHOWALTER AND K INDEX VALUES STILL DO SUPPORT THE GOING CHC FOR EMBEDDED THUNDER...ALTHOUGH NOT AS MUCH AS PREVIOUS MODEL RUNS GIVEN QUICKER SYSTEM OCCLUSION LIMITING THE THETA-E SURGE A BIT. OTHERWISE...THE BIGGEST CONCERN WITH THIS WARM FRONT CONTINUES TO BE THE POTENTIAL FOR PCPN BEGINNING AS A PERIOD OF FREEZING RAIN/SLEET IN THE FAR NORTHEAST (COLDWATER/HILLSDALE/MONTPELIER/ANGOLA) TUESDAY NIGHT. ICE ACCRETIONS UP TO A TENTH OF NOT OUT OF THE QUESTION HERE GIVEN CONSISTENT MODEL SIGNALS AND QPF. ISSUED A SPS TO HIGHLIGHT THIS CONCERN. && .LONG TERM... / WEDNESDAY-SUNDAY / DEEP SFC LOW EXPECTED TO BE CENTERED OVER NRN IA/SRN MN WED MORNING WITH A STRONG WARM FRONT EXTENDING TO THE ESE ACROSS NRN INDIANA TO CENTRAL OH... AND A CDFNT ARCING SOUTHWARD FROM THE LOW INTO IL. THE LOW IS EXPECTED TO MOVE SLOWLY EAST DURING THE DAY AND WEAKEN WITH THE WARM FRONT LIFTING NORTH ACROSS OUR CWA FOLLOWED QUICKLY BY THE CDFNT MOVG IN FROM THE W-SW. RAIN AHEAD OF THE WARM FRONT COULD STILL BE FREEZING ACROSS THE FAR NE EARLY WED BUT TEMPS SHOULD RISE ABOVE 32F ACROSS THE ENTIRE AREA BY MID MORNING. NAM/GFS INDICATING SOME WK SURFACE BASED INSTABILITY WILL DEVELOP IN THE WARM SECTOR WED AFTN AHEAD OF THE CDFNT. QUESTIONABLE IF LOW LEVEL CONVERGENCE ALONG THE CDFNT WILL BE SUFFICIENT TO CAUSE CONVECTION TO DEVELOP BUT GIVEN PROGGED INSTABILITY AND STRONG WIND FIELDS... ADDED A CHC OF TSTMS FOR WED AFTN. OTRWS, STEEP LOW LEVEL LAPSE RATES IN THE WARM SECTOR AND BEHIND THE CDFNT WILL SUPPORT DEEP MIXING RESULTING STRONG GUSTY SW WINDS AND WARM TEMPS WITH HIGHS REACHING THE 50S IN MOST OF THE CWA WITH L60S ACROSS THE SOUTH. SOME WRAP AROUND MOISTURE ACCOMPANYING THE CAA WED NGT MAY LEAD TO SCT RAIN SHOWERS CHANGING TO SNOW SHOWERS BEFORE ENDING THU. FAIR WX EXPECTED THU NGT AS RIDGING MOVES QUICKLY EAST ACROSS THE AREA. 00Z MEDIUM RANGE MODELS IN GOOD AGREEMENT THE NEXT SHRTWV OVER THE GULF OF ALASKA THIS MORNING WILL DIG INTO THE WRN U.S. THU-THU NGT AND THEN INTENSIFY/DEEPEN AS IT LIFTS NE INTO THE PLAINS FRIDAY AND ACROSS THE UPR GRTLKS SAT. THE TRACK TO THE NW OF OUR CWA SUGGESTS A WARM DAY FRIDAY WITH HIGHS IN THE 50S. A BAND OF SHOWERS WILL LIKELY ACCOMPANY THE CDFNT AS IT SWEEPS ACROSS THE AREA FRIDAY AFTN/NGT. MODELS ALSO INDICATING WK ELEVATED INSTABILITY ALONG/AHEAD OF THE FRONT AS IT MOVES ACROSS OUR AREA... BUT HELD OFF ON ADDING THUNDER ATTM UNTIL BETTER RUN-RUN CONTINUITY AVAILABLE IN THIS REGARD. COLDER TEMPS EXPECTED OVER THE WEEKEND BEHIND FRIDAYS SYSTEM WITH LINGERING SCT SNOW SHOWERS PSBL SAT. SECONDARY WK SHRTWV MOVG ACROSS THE AREA IN NW FLOW ALOFT MAY PRODUCE MORE LIGHT SNOW SHOWERS ON SUNDAY. && .AVIATION... / 06Z TAFS / CDFNT OVER NE IL LATE THIS EVE WILL MOVE RAPIDLY EAST ACROSS NRN INDIANA OVERNIGHT. ONLY IMPACT ASSOCIATED WITH FROPA WILL BE A WIND SHIFT FROM SOUTH TO WEST AND A MID CLOUD CEILING. THE FRONTAL BAND OF CLOUDS WILL MOVE EAST OF THE AREA MONDAY MORNING. WRAP AROUND LOW CLOUDS OVER MN/NRN WI SHOULD REACH AS FAR SOUTH AS SBN MONDAY AFTN WITH BRIEF LOW VFR CEILINGS. WNW WINDS WILL BE RATHER STRONG AND GUSTY DURING THE DAY MONDAY AS LOW LEVEL LAPSE RATES INCREASE. WINDS WILL DIMINISH AROUND SUNSET WITH JUST CIRRUS CLOUDS EXPECTED OVERNIGHT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...STEINWEDEL LONG TERM...JT AVIATION...JT
Hazardous weather outlook, Feb 26, 4:07 PM EST, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 407 PM EST SUN FEB 26 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-272115- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 407 PM EST SUN FEB 26 2012 /307 PM CST SUN FEB 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A PERIOD OF FREEZING RAIN IS POSSIBLE TUESDAY NIGHT EAST AND NORTHEAST OF A THREE RIVERS MICHIGAN TO ANGOLA INDIANA LINE. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TUESDAY NIGHT... SEVERE STORMS ARE NOT EXPECTED. STRONG WINDS ARE POSSIBLE IN THE AREA AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-272115- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 407 PM EST SUN FEB 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT UNTIL 7 PM EST. A SMALL CRAFT ADVISORY MAY BE NEEDED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SMALL CRAFT ADVISORY MAY BE NEEDED MONDAY AND AGAIN TUESDAY NIGHT AND WEDNESDAY NIGHT. GALES ARE POSSIBLE ON WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT...SEVERE STORMS ARE NOT EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Feb 27, 4:20 AM EST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 420 AM EST MON FEB 27 2012 INZ007-MIZ079>081-OHZ001-002-272045- STEUBEN-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...ANGOLA...FREMONT...STURGIS... THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON... HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD...FAYETTE...SWANTON 420 AM EST MON FEB 27 2012 ...FREEZING RAIN POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING... RAIN OR FREEZING RAIN WILL LIKELY DEVELOP TUESDAY NIGHT AND CONTINUE INTO WEDNESDAY AHEAD OF AN APPROACHING WARM FRONT. TEMPERATURES ARE FORECAST TO HOVER NEAR FREEZING DURING THIS TIME...POSSIBLY ALLOWING THE RAIN TO FREEZE ON CONTACT. THERE IS THE POTENTIAL FOR UP TO A TENTH OF AN INCH OF ICE ACCUMULATION. STAY TUNED FOR UPDATES AS ANY FREEZING RAIN COULD RESULT IN HAZARDOUS TRAVEL.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:22 PM EST | Small Craft Advisory | IWX | 4 hr |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.